I had an eye infection and used Neomycin and Polymoxin-B ointment for my eyes. The infection cleared up. And ever since I stopped the ointment two days ago, my eyes are so dry. They feel so scratchy like there is sand in them. I cannot wear my contacts. And my vision is blurry with my glasses on. Any suggestions? I am already using over-the-counter drops or tears. I have taken a lot of anti-anxiety medication but never had this problem this bad before.
I thoroughly read your query and understand your concern. Based on the information provided, it looks like you had conjunctivitis and took treatment for the same. But you have not mentioned whether you took the medication over-the-counter or it was prescribed to you by an ophthalmologist after examining you on a slit lamp. So I would suggest you go for an ophthalmologist's opinion as sometimes conjunctivitis might involve the cornea, and that can be found only on a slit lamp. So that they might prescribe medication accordingly. For the dry eye sensation, I would suggest you use refresh teardrops (carboxymethylcellulose) one drop four times to the affected eye for now till you visit an ophthalmologist. Hope this has answered your query. Thanks and regards.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. unrelated to that trauma with the elbow. This is suggestive of lid infection. Try warm compresses, apply an antibiotic ointment like Neosporin H (Bacitracin Zinc and Hydrocortisone acetate) ointment twice daily along lid margins. Read full
.. syndrome is a condition which can best be managed but cannot be treated, since it is caused by multiple factors like age, environment, etc. The good thing is that it is not dangerous. You are already using Systane (Propylene glycol) and Ara gel (Hydrox Read full
.. the organism is pythium as you have said, it has been found that it does not respond to available antifungals. Previously patients have been managed by corneal transplant to remove the infected organ so that it does not affect inner parts of the eye. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.